# SDR FDEA201706201710

- Difficulty date: June 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 82,577 hours, 19,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST DID NOT PASS.  CARRIED OUT ADJUSTMENT TEST ON  EMERGENCY LIGHTS IAW AMM 33-50-00-5. CHECKED GOOD.
